| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Penis head reddish and discharge.
Re: Penis head reddish and discharge.
[ Back to Messages
Posted by ghodil
on October 21, 2000 at 08:01:51:
In Reply to: Re: Penis head reddish and discharge. posted by Gangrel on October 20, 2000 at 20:05:20:
:Dear fellas, I ran into your page by accident, but I'd like to try and help out. the reason why the doctors may not be able to help, and antibiotics dont help is because you have what is known as candidiasis, systemic candidiasis, or what's better known as a yeast infection.
If I were you I would try som diflucan and see if you get good results, if so do a serch on the internet
for candida, candidiasis, and systemic candidiasis. If your infection is fungal antibiotics will not help but make you worse.be sure to study up on this
in order to treat yourself properly.
All times are GMT -7. The time now is 07:05 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!